# SDR SWIA201436057

- Difficulty date: January 5, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 14,719 hours, 9,385 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Rt Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG IDG CABLES ARE CHAFING IN TWO AREAS.  C-CHECK REPAIRED RT ENG IDG CABLES IN TWO AREAS IAW REO.
